# SDR DL72W020656

- Difficulty date: June 13, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 78,525 hours, 52,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163234
- Part serial: BN219
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TERMINATING ACTION ON NR 3 MIDFLAP REAR SPAR UPPER CHORD, CRACKED FASTENER HOLE WAS DISCOVERED.  REPAIR PER ER/A 417400-14AD.
